# SDR WWMA9600021

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SB
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Trim Sw
- Part number: 5331139
- Condition: Defective
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED, AN UNCOMMANDED ELEVATOR TRIM IN FLIGHT, PRECEEDED BY THE CAPTAINS ELEVATOR TRIM BEING INTERMITTENT. MAINTENANCE REPLACED THE CAPTAINS PITCH TRIM SWITCH AND RELEASED THE AIRCRAFT TO SERVICE.
